doi: 10.3934/dcdss.2020342

Higher order convergence for a class of set differential equations with initial conditions

College of Mathematics and Information Science, Hebei University, Baoding, Hebei 071002, China

* Corresponding author: Peiguang Wang

Received  July 2019 Revised  August 2019 Published  April 2020

Fund Project: The first author is supported by the National Natural Science Foundation of China (grant number 11771115, 11271106)

In this paper, we obtain some rapid convergence results for a class of set differential equations with initial conditions. By introducing the partial derivative of set valued function and the $ m $-hyperconvex/hyperconcave functions ($ m\ge 1 $), and using the comparison principle and quasilinearization, we derive two monotone iterative sequences of approximate solutions of such equations that involve the sum of two functions, and these approximate solutions converge uniformly to the unique solution with higher order.

Citation: Peiguang Wang, Xiran Wu, Huina Liu. Higher order convergence for a class of set differential equations with initial conditions. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020342
References:
[1]

U. Abbas and V. Lupulescu, Set functional differential equations, Commun. Appl. Nonlinear Anal., 18 (2011), 97-110.   Google Scholar

[2]

B. Ahmad, Stability of impulsive hybrid set valued differential equations with delay by perturbing Lyapunov functions, J. Appl. Anal., 14 (2008), 209-218.  doi: 10.1515/JAA.2008.209.  Google Scholar

[3]

T. G. Bhaskar and V. Lakshmikantham, Set differential equations and flow invariance, Applicable Analysis, 82 (2003), 357-368.  doi: 10.1080/0003681031000101529.  Google Scholar

[4]

T. G. Bhaskar and V. Lakshmikantham, Lyapunov stability for set differential equations, Dynamic Systems and Applications, 13 (2004), 1-10.   Google Scholar

[5]

T. G. Bhaskar and J. V. Devi, Nonuniform stability and boundedness criteria for set differential equations, Applicable Analysis, 84 (2005), 131-142.  doi: 10.1080/00036810410001724346.  Google Scholar

[6]

T. G. BhaskarV. Lakshmikantham and J. V. Devi, Nonlinear variation of parameters formula for set differential equations in a metric space, Nonlinear Analysis, 63 (2005), 735-744.  doi: 10.1016/j.na.2005.02.036.  Google Scholar

[7]

J. V. Devi, Basic results in impulsive set differential equations, Nonlinear Studies, 10 (2003), 259-272.   Google Scholar

[8]

J. V. Devi, Extremal solutions and continuous dependences for set differential equations involving causal operators with memory, Communications in Applied Analysis, 15 (2011), 113-124.   Google Scholar

[9]

J. V. Devi and A. S. Vatsala, Monotone iterative technique for impulsive set differential equations, Nonlinear Studies, 11 (2004), 639-658.   Google Scholar

[10]

J. V. Devi, Generalized monotone iterative technique for set differential equations involving causal operators with memory, Int. J. Adv. Eng. Sci. Appl. Math., 3 (2011), 74-83.  doi: 10.1007/s12572-011-0031-1.  Google Scholar

[11]

J. V. Devi and A. S. Vatsala, A study of set differential equations with delay, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 11 (2004), 287-300.   Google Scholar

[12]

J. V. Devi, Comparison theorems and existence results for set causal operators with memory, Nonlinear Studies, 18 (2011), 603-610.   Google Scholar

[13]

D. B. Dhaigudel and C. A. Naidu, Monotone iterative technique for periodic boundary value problem of set differential equations involving causal operators, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 24 (2017), 133-146.  doi: 10.1007/s10732-017-9360-y.  Google Scholar

[14]

G. N. GalanisaT. G. BhaskarV. Lakshmikantham and P. K. Palamides, Set value functions in Fréchet spaces: Continuity, Hukuhara differentiability and applications to set differential equations, Nonlinear Analysis, 61 (2005), 559-575.  doi: 10.1016/j.na.2005.01.004.  Google Scholar

[15]

S. H. Hong, Stability criteria for set dynamic equations on time scales, Comput. Math. Appl., 59 (2010), 3444-3457.  doi: 10.1016/j.camwa.2010.03.033.  Google Scholar

[16]

J. F JiangC. F. Li and H. T. Chen, Existence of solutions for set differential equations involving causal operator with memory in Banach space, J. Appl. Math. Comput., 41 (2013), 183-196.  doi: 10.1007/s12190-012-0604-6.  Google Scholar

[17]

R. N. MohapatraK. Vajravelu and Y. Yin, Extension of the method of quasilinearization and rapid convergence, Journal of Optimization Theory and Applications, 96 (1998), 667-682.  doi: 10.1023/A:1022620813436.  Google Scholar

[18]

G. S. Ladde, V. Lakshmikantham and A. S. Vatsala, Monotone Iterative Techniques for Nonlinear Differential Equations, Advanced Texts and Surveys in Pure and Applied Mathematics, 27. Pitman, Boston, MA, distributed by John Wiley & Sons, Inc., New York, 1985.  Google Scholar

[19]

V. Lakshmikantham and A. S. Vatsala, Generalized Quasilinearization for Nonlinear Problems, Mathematics and its Applications, 440. Kluwer Academic Publishers, Dordrecht, 1998. doi: 10.1007/978-1-4757-2874-3.  Google Scholar

[20]

V. Lakshmikantham, T. G. Bhaskar and J. V. Devi, Theory of Set Differential Equations in Metric Spaces, Cambridge Scientific Publishers, Cambridge, 2006.  Google Scholar

[21]

A. J. B. Lopes PintoF. S. De Blasi and F. Iervolino, Uniqueness and existence theorems for differential equations with compact convex-valued solutions, Boll. Un. Mat. Ital., 3 (1970), 47-54.   Google Scholar

[22]

V. Lupulescu, Successive approximations to solutions of set differential equations in Banach spaces, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 15 (2008), 391-401.   Google Scholar

[23]

M. T. Malinowski, On set differential equations in Banach spaces - a second type Hukuhara differentiability approach, Appl. Math. Comput., 219 (2012), 289-305.  doi: 10.1016/j.amc.2012.06.019.  Google Scholar

[24]

M. T. Malinowski, Second type Hukuhara differentiable solutions to the delay set-valued differential equations, Appl. Math. Comput., 218 (2012), 9427-9437.  doi: 10.1016/j.amc.2012.03.027.  Google Scholar

[25]

F. A. McRae and J. V. Devi, Impulsive set differential equations with delay, Applicable Analysis, 8 (2005), 329-341.  doi: 10.1080/00036810410001731483.  Google Scholar

[26]

F. A. McRaeJ. V. Devi and Z. Drici, Existence result for periodic boundary value problem of set differential equations using monotone iterative technique, Communications in Applied Analysis, 19 (2015), 245-256.   Google Scholar

[27]

T. G. Melton and A. S. Vatsala, Generalized quasilinearization and higher order of convergence for first order initial value problems, Dynamic Systems and Applications, 15 (2006), 375-393.   Google Scholar

[28]

N. D. PhuL. T. Quang and N. V. Hoa, On the existence of extremal solutions for set differential equations, Journal of Advanced Research in Dynamical and Control Systems, 4 (2012), 18-28.   Google Scholar

[29]

L. T. QuangN. D. PhuN. V. Hoa and H. Vu, On maximal and minimal solutions for set integro-differential equations with feedback control, Nonlinear Studies, 20 (2013), 39-56.   Google Scholar

[30]

N. N. Tu and T. T. Tung, Stability of set differential equations and applications, Applicable Analysis, 71 (2009), 1526-1533.  doi: 10.1016/j.na.2008.12.045.  Google Scholar

[31]

P. G. Wang and W. Gao, Quasilinearization of an initial value problem for a set valued integro-differential equation, Comput. Math. Appl., 61 (2011), 2111-2115.  doi: 10.1016/j.camwa.2010.08.084.  Google Scholar

show all references

References:
[1]

U. Abbas and V. Lupulescu, Set functional differential equations, Commun. Appl. Nonlinear Anal., 18 (2011), 97-110.   Google Scholar

[2]

B. Ahmad, Stability of impulsive hybrid set valued differential equations with delay by perturbing Lyapunov functions, J. Appl. Anal., 14 (2008), 209-218.  doi: 10.1515/JAA.2008.209.  Google Scholar

[3]

T. G. Bhaskar and V. Lakshmikantham, Set differential equations and flow invariance, Applicable Analysis, 82 (2003), 357-368.  doi: 10.1080/0003681031000101529.  Google Scholar

[4]

T. G. Bhaskar and V. Lakshmikantham, Lyapunov stability for set differential equations, Dynamic Systems and Applications, 13 (2004), 1-10.   Google Scholar

[5]

T. G. Bhaskar and J. V. Devi, Nonuniform stability and boundedness criteria for set differential equations, Applicable Analysis, 84 (2005), 131-142.  doi: 10.1080/00036810410001724346.  Google Scholar

[6]

T. G. BhaskarV. Lakshmikantham and J. V. Devi, Nonlinear variation of parameters formula for set differential equations in a metric space, Nonlinear Analysis, 63 (2005), 735-744.  doi: 10.1016/j.na.2005.02.036.  Google Scholar

[7]

J. V. Devi, Basic results in impulsive set differential equations, Nonlinear Studies, 10 (2003), 259-272.   Google Scholar

[8]

J. V. Devi, Extremal solutions and continuous dependences for set differential equations involving causal operators with memory, Communications in Applied Analysis, 15 (2011), 113-124.   Google Scholar

[9]

J. V. Devi and A. S. Vatsala, Monotone iterative technique for impulsive set differential equations, Nonlinear Studies, 11 (2004), 639-658.   Google Scholar

[10]

J. V. Devi, Generalized monotone iterative technique for set differential equations involving causal operators with memory, Int. J. Adv. Eng. Sci. Appl. Math., 3 (2011), 74-83.  doi: 10.1007/s12572-011-0031-1.  Google Scholar

[11]

J. V. Devi and A. S. Vatsala, A study of set differential equations with delay, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 11 (2004), 287-300.   Google Scholar

[12]

J. V. Devi, Comparison theorems and existence results for set causal operators with memory, Nonlinear Studies, 18 (2011), 603-610.   Google Scholar

[13]

D. B. Dhaigudel and C. A. Naidu, Monotone iterative technique for periodic boundary value problem of set differential equations involving causal operators, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 24 (2017), 133-146.  doi: 10.1007/s10732-017-9360-y.  Google Scholar

[14]

G. N. GalanisaT. G. BhaskarV. Lakshmikantham and P. K. Palamides, Set value functions in Fréchet spaces: Continuity, Hukuhara differentiability and applications to set differential equations, Nonlinear Analysis, 61 (2005), 559-575.  doi: 10.1016/j.na.2005.01.004.  Google Scholar

[15]

S. H. Hong, Stability criteria for set dynamic equations on time scales, Comput. Math. Appl., 59 (2010), 3444-3457.  doi: 10.1016/j.camwa.2010.03.033.  Google Scholar

[16]

J. F JiangC. F. Li and H. T. Chen, Existence of solutions for set differential equations involving causal operator with memory in Banach space, J. Appl. Math. Comput., 41 (2013), 183-196.  doi: 10.1007/s12190-012-0604-6.  Google Scholar

[17]

R. N. MohapatraK. Vajravelu and Y. Yin, Extension of the method of quasilinearization and rapid convergence, Journal of Optimization Theory and Applications, 96 (1998), 667-682.  doi: 10.1023/A:1022620813436.  Google Scholar

[18]

G. S. Ladde, V. Lakshmikantham and A. S. Vatsala, Monotone Iterative Techniques for Nonlinear Differential Equations, Advanced Texts and Surveys in Pure and Applied Mathematics, 27. Pitman, Boston, MA, distributed by John Wiley & Sons, Inc., New York, 1985.  Google Scholar

[19]

V. Lakshmikantham and A. S. Vatsala, Generalized Quasilinearization for Nonlinear Problems, Mathematics and its Applications, 440. Kluwer Academic Publishers, Dordrecht, 1998. doi: 10.1007/978-1-4757-2874-3.  Google Scholar

[20]

V. Lakshmikantham, T. G. Bhaskar and J. V. Devi, Theory of Set Differential Equations in Metric Spaces, Cambridge Scientific Publishers, Cambridge, 2006.  Google Scholar

[21]

A. J. B. Lopes PintoF. S. De Blasi and F. Iervolino, Uniqueness and existence theorems for differential equations with compact convex-valued solutions, Boll. Un. Mat. Ital., 3 (1970), 47-54.   Google Scholar

[22]

V. Lupulescu, Successive approximations to solutions of set differential equations in Banach spaces, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 15 (2008), 391-401.   Google Scholar

[23]

M. T. Malinowski, On set differential equations in Banach spaces - a second type Hukuhara differentiability approach, Appl. Math. Comput., 219 (2012), 289-305.  doi: 10.1016/j.amc.2012.06.019.  Google Scholar

[24]

M. T. Malinowski, Second type Hukuhara differentiable solutions to the delay set-valued differential equations, Appl. Math. Comput., 218 (2012), 9427-9437.  doi: 10.1016/j.amc.2012.03.027.  Google Scholar

[25]

F. A. McRae and J. V. Devi, Impulsive set differential equations with delay, Applicable Analysis, 8 (2005), 329-341.  doi: 10.1080/00036810410001731483.  Google Scholar

[26]

F. A. McRaeJ. V. Devi and Z. Drici, Existence result for periodic boundary value problem of set differential equations using monotone iterative technique, Communications in Applied Analysis, 19 (2015), 245-256.   Google Scholar

[27]

T. G. Melton and A. S. Vatsala, Generalized quasilinearization and higher order of convergence for first order initial value problems, Dynamic Systems and Applications, 15 (2006), 375-393.   Google Scholar

[28]

N. D. PhuL. T. Quang and N. V. Hoa, On the existence of extremal solutions for set differential equations, Journal of Advanced Research in Dynamical and Control Systems, 4 (2012), 18-28.   Google Scholar

[29]

L. T. QuangN. D. PhuN. V. Hoa and H. Vu, On maximal and minimal solutions for set integro-differential equations with feedback control, Nonlinear Studies, 20 (2013), 39-56.   Google Scholar

[30]

N. N. Tu and T. T. Tung, Stability of set differential equations and applications, Applicable Analysis, 71 (2009), 1526-1533.  doi: 10.1016/j.na.2008.12.045.  Google Scholar

[31]

P. G. Wang and W. Gao, Quasilinearization of an initial value problem for a set valued integro-differential equation, Comput. Math. Appl., 61 (2011), 2111-2115.  doi: 10.1016/j.camwa.2010.08.084.  Google Scholar

[1]

Muhammad Aslam Noor, Khalida Inayat Noor. Properties of higher order preinvex functions. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 431-441. doi: 10.3934/naco.2020035

[2]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[3]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[4]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[5]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[6]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[7]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[8]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[9]

Flank D. M. Bezerra, Jacson Simsen, Mariza Stefanello Simsen. Convergence of quasilinear parabolic equations to semilinear equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3823-3834. doi: 10.3934/dcdsb.2020258

[10]

Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021050

[11]

Li Chu, Bo Wang, Jie Zhang, Hong-Wei Zhang. Convergence analysis of a smoothing SAA method for a stochastic mathematical program with second-order cone complementarity constraints. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1863-1886. doi: 10.3934/jimo.2020050

[12]

Jaume Llibre, Luci Any Roberto. On the periodic solutions of a class of Duffing differential equations. Discrete & Continuous Dynamical Systems, 2013, 33 (1) : 277-282. doi: 10.3934/dcds.2013.33.277

[13]

Nizami A. Gasilov. Solving a system of linear differential equations with interval coefficients. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2739-2747. doi: 10.3934/dcdsb.2020203

[14]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[15]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

[16]

Weisong Dong, Chang Li. Second order estimates for complex Hessian equations on Hermitian manifolds. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2619-2633. doi: 10.3934/dcds.2020377

[17]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[18]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[19]

Qi Lü, Xu Zhang. A concise introduction to control theory for stochastic partial differential equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021020

[20]

Cheng Wang. Convergence analysis of Fourier pseudo-spectral schemes for three-dimensional incompressible Navier-Stokes equations. Electronic Research Archive, , () : -. doi: 10.3934/era.2021019

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (65)
  • HTML views (414)
  • Cited by (0)

Other articles
by authors

[Back to Top]